ASSOC.PROF. MAI HOÀNG BIÊN

Faculty of Mathematics and Computer Science

PositionDean of the Faculty of Mathematics and Computer Science
Citation nameMai Hoang Bien; M. H. Bien; Bien, M. H.; Hoang Bien, Mai; Bien, Mai Hoang
https://orcid.org/0000-0003-4377-3786
https://mathscinet.ams.org/mathscinet/MRAuthorID/984312
Field of Professional1. Areas of expertise:
– Field: Natural Sciences
– Specialization: Mathematics
– Expertise: Algebra and Number Theory
2. Research direction:
– Non-commutative rings
– Linear group on division ring
Year of appointment title of Associate Professor2019
Style of citationMLA Citation Style
EducationIn 2004
VNUHCM-University of Science
BSc. in Mathematics and Computer Science
In 2008
VNUHCM-University of Science
MSc. in Algebra and Number Theory
In 2014
University of Padua (Università degli Studi di Padova) and Leiden University (Universiteit Leiden)
PhD. in Mathematics
Name
Email
Languages
ASSOC.PROF MAI HOÀNG BIÊN
mhbien@hcmus.edu.vn
Vietnamese, English

PUBLICATION

[1] T. T. Deo; M. H. Bien and B. X. Hai, On the radicality of maximal subgroups in GL_n(D), J. Algebra 365 (2012), 42–49

[2] B. X. Hai; T. T. Deo and M. H. Bien, On subgroups in division rings of type 2, Studia Sci. Math. Hungar. 49 (2012), no. 4, 549–557

[3] M. H. Bien and D. H. Dung, On normal subgroups of division rings which are radical over a proper division subring, Studia Sci. Math. Hungar. 51 (2014), no. 2, 231–242

[4] M. H. Bien, On normal subgroups of D∗ whose elements are periodic modulo the centre of D∗ of bounded order, Int. Electron. J. Algebra 16 (2014), 66–71

[5] A. Facchini and M. H. Bien, Injective modules and divisible modules over hereditary rings, Boll. Unione Mat. Ital. 7 (2015), no. 4, 299–308

[6] A. Facchini and M. H. Bien, Loewy modules with finite Loewy invariants and max modules with finite radical invariants, Comm. Algebra 43 (2015), no. 6, 2293–2307

[7] M. H. Bien, On some subgroups of D∗ which satisfy a generalised group identity. Bull. Korean Math. Soc. 52 (2015), no. 4, 1353–1363

[8] A. Facchini and M. H. Bien, Maximal ideals of the endomorphism ring of an injective module, J. Algebra Appl. 13 (2014), no. 4, 1350131, 21 pp

[9] M. H. Bien, The endomorphism ring of a square-free injective module, Acta Math. Vietnam. 40 (2015), no. 4, 683–687

[10] M. H. Bien, Subnormal subgroups in division rings with generalised power central group identities, Arch. Math. (Basel) 106 (2016), no. 4, 315–321

[11] M. H. Bien; D. Kiani and M. Ramezan-Nassab, Some skew linear groups satisfying generalised group identities, Comm. Algebra 44 (2016), no. 6, 2362–2367

[12] N. K. Ngoc; M. H. Bien and B. X. Hai, Free subgroups in almost subnormal subgroups of general skew linear groups, St. Petersburg Math. J. 28 (2017), 707-717

[13] M. H. Bien and J. Oinert, Quasi-duo differential polynomial rings, J. Algebra Appl. 17, 1850072 (2018) [11 pages]

[14] M. Aaghabali; S. Akbari and M. H. Bien, Division Algebras with Left Algebraic Commutators, Algebras and Prepresentation Theory 21 (2018), 807-816.

[15] T. T. Deo; M. H. Bien and B. X. Hai, On weakly locally finite division rings, Acta Math. Vietnam. 44 (2019), 553–569

[16] M. H. Bien and M. Ramezan-Nassab, Engel subnormal subgroups of skew linear groups, Linear algebra and its applications, Vol. 558 (2018), 74-78.

[17] M. Aaghabali and M. H. Bien, Certain Simple Maximal Subfields in Division Rings, Czechoslovak Mathematical Journal 69 (2019), 1053-1060.

[18] M. H. Bien, A note on local commutators in division rings with involution, Bull. Korean Math. Soc. 56 (2019) 659-666.

[19] B. X. Hai, H. V. Khanh and M. H. Bien, Generalised power central group identities in almost subnormal subgroup of GLn(D), St. Petersburg Math. J. Accepted

[20] B. X. Hai, V. M. Trang and M. H. Bien, A note on subgroups in division rings that are left algebraic over division subrings, Arch. Math. 113 (2019), 141-148

[21] T. T. Deo, M. H. Bien and B. X. Hai, On division subrings normalised by almost subnormal subgroups in division rings, Periodica Mathematica Hungarica 80 (2020), 15-27

[22] M. H. Bien and M. Ramezan-Nassab, Some algebraic algebras with Engel unit groups, J. Algebra Appl. 20 (2021), 2150010

[23] M. H. Bien and D. H. Viet, The intersection graph of general linear groups, J. Algebra Appl. 20 (2021), 2150039

[24] M. H. Bien and B. X. Hai, On subnormal subgroups in division rings containing non-abelian solvable subgroups, Bull. Math. Soc. Sci. Math. Roumanie 63 (2020), 149-16.

[25] M. H. Bien, B. X. Hai and V. M. Trang, Algebraic commutators with respect to subnormal subgroups in division rings, Acta Mathematica Hungarica, 163 (2021), 663–681.

[26] M. Ramezan-Nassaba and M. H. Bien, Locally solvable unit group of crossed products, Communication in Algebra, 48 (2020), 5247-5253.

[27] B. X. Hai, C. M. Nam, and M. H. Bien, On locally finite skew group algebras, Mathematical Notes 108 (2020), 769–774

[28] M. H. Bien, M. Ramezan-Nassab, D. H. Viet, *-identities on units of division rings, Communication in algebra 49 (2021), 3010-3019

[29] L. Q. Danh, M. H. Bien, B. X. Hai, Permutable subgroups in $\GL_n(D)$ and applications to locally finite group algebras, Vietnam Journal of Mathematics, 2021, DOI: 10.1007/s10013-021-00513-8.

[30] M. H. Bien, M. Ramezan-Nassab, Additive mappings and identities on unit groups of algebraic algebras, J. Algebra Appl., 2021. DOI: 10.1142/S021949882250116X

[31] B. X. Hai, T. H. Dung, M. H. Bien, Almost subnormal subgroups in division rings with generalised algebraic rational identities, J. Algebra Appl., 2021. DOI: 10.1142/S021949882250075X

[32] B. X. Hai, C. M. Nam, M. H. Bien, Automorphism groups of vector spaces with generalised group identities, Linear and Multilinear Algebra, 2021. DOI: 10.1080/03081087.2021.1939257

[33] M. Aaghabali and M. H. Bien, Subnormal subgroups and self-invariant maximal subfields in division rings, J. Algebra 586 (2021), 844-856.

[34] M. Ramezan-Nassab, M.H. Bien, and M. Akbari-Sehat, Algebras whose units satisfy a ∗-Laurent polynomial identity, Arch. Math. 117 (2021), 617–630. DOI: 10.1007/s00013-021-01671-4

[35] B. X. Hai, B. X. B. Minh, L. V. Chua and M. H. Bien, Low Diameter Algebraic Graphs. In: Nešetřil J., Perarnau G., Rué J., Serra O. (eds) Extended Abstracts EuroComb 2021. Trends in Mathematics, vol. 14, 465-471. Birkhäuser, Cham. (Conference paper) https://doi.org/10.1007/978-3-030-83823-2_7

[36] T. N. Son, T. H. Dung, N. T. T. Ha and M. H. Bien, On decompositions of matrices into products of commutators of involutions, Electronic Journal of Linear Algebra 38 (2022), 123-130

[37] V. M. Trang, M. H. Bien, T. H. Dung and B. X. Hai, On the algebraicity of bounded degrees in division rings, Communications in Algebra 50 (2022), 4178-4187.

[38] M. H. Bien, B. X. Hai and D. T. Hue, On the unit groups of rings with involution, Acta Mathematica Hungarica, 166 (2022), 432–452.

[39] L. V. Chua, M. H. Bien, B. X. Hai, A note on skew linear groups of finite rank, Arch. Math., 119 (2022), 113–120.

[40] M. H. Bien, T. H. Dung, N. T. T. Ha and T. N. Son, Decompositions of matrices over division algebras into products of commutators, Linear Algebra and its Applications, Vol. 646 (2022), 119-131.

[41] M. H. Bien, T. H. Dung and N. T. T. Ha, A certain decomposition of infinite invertible matrices over division algebras, Linear and Multilinear Algebra, (2022), DOI: 10.1080/03081087.2022.2091508.

As the leader of the projects

Đề tài ĐHQG-HCM, loại C. Đồng nhất thức nhóm suy rộng trong đại số và sự tồn tại nhóm con tự do trong các đại số nhóm, 2018-2019.

(Transl.) Topic of VNUHCM, type C. Generalized group identities in Algebra and the existence of free subgroups in group Algebras, 2018-2019.

Leave a Reply

Your email address will not be published.